Hello CT and welcome!
I am sorry to hear that your Rx has started to become less helpful to you again. Inefficacy (pooping out) is a fairly common issues with A/D's/SSRI's...so know that you are not alone in this challenge.
The good news is that you are reaching out to try and get the help that you need...the not so great news however, is the fact that you are being advised to make an abrupt stop of the Zoloft. Switching from one med to another within the same family
is usually advisable...but from an SSRI to an atypical A/D is not something I would think would be as successful.
However, I am not a medical professional, so I think your best move would be to try and get a consult with a psychiatrist. This specialist will have the best knowledge of psychotropics...and best be able to advise you on your transition.
For now, I recommend using as many coping skills as you can in order to feel your best possible. At the top of the main forum page you'll find great material in our Resources
that could help.
I am sorry we can't be of more help. We can however offer support and encouragement...so post with us anytime if you need it.
Best wishes and update us when you can.
"Courage is not the abscence of fear, it is feeling afraid and doing it anyway!"
"Worrying does not empty tomorrow of its troubles...it empties today of its strength."
Corrie Ten Boom
Panic Syndrome recovery due to CBT